# SDR X5C2002F00001

- Difficulty date: October 17, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N995TD
- Make and model: Lear 24
- Aircraft serial: 149
- Engine: Ge CJ6101
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Failed
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW HYDRAULIC PRESSURE DURING LANDING APPROACH.  REPLACED O-RING AT LEFT MAIN LANDING GEAR ACTUATOR FITTING, OPS CHECK GOOD.
